# SDR QXEA2012011701466

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP NR 3 UPPER AND LOWER FLAP TRACKS HAVE CHIPPED/WORN CARBIDE COATING.  BLENDED DAMAGE IAW RD 8/4-57-1511.  CONFIRMED CRACK FREE AND WITHIN LIMITS.  COMPLETED FREEDOM OF MOVEMENT CHECK AND FULL TRAVEL CHECK WITH NO DISCREPANCIES.
